RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 1, Pages 53–58 (Mi mz9846)  

Bounded torsion of elliptic curves

V. A. Dem'yanenko

Institute of Mathematics and Mechanics, Academy of Sciences of the USSR

Abstract: An explicit bound is obtained for the torsion of elliptic curves over the field of rational numbers. Let $\Gamma$ be an elliptic curve over the field of rational numbers $R$, and $Q_m$ a primitive $R$-point of order $m$ on it; here $m$ is a prime or a double prime. Hence if $m=2p$, then $p\leqslant509$, whereas if $m=p$, then $p<6144$.

Full text: PDF file (584 kB)

English version:
Mathematical Notes, 1972, 12:1, 464–466

Bibliographic databases:

UDC: 511
Received: 16.03.1971

Citation: V. A. Dem'yanenko, “Bounded torsion of elliptic curves”, Mat. Zametki, 12:1 (1972), 53–58; Math. Notes, 12:1 (1972), 464–466

Citation in format AMSBIB
\Bibitem{Dem72}
\by V.~A.~Dem'yanenko
\paper Bounded torsion of elliptic curves
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 1
\pages 53--58
\mathnet{http://mi.mathnet.ru/mz9846}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=447260}
\zmath{https://zbmath.org/?q=an:0237.14011}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 1
\pages 464--466
\crossref{https://doi.org/10.1007/BF01094392}


Linking options:
  • http://mi.mathnet.ru/eng/mz9846
  • http://mi.mathnet.ru/eng/mz/v12/i1/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:103
    Full text:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020